# SDR UIEA2012073000334

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 56,625 hours, 8,786 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FOREFLAP LEADING EDGE WITH CHAFING DAMAGE.  PREPARED, CLEANED AND REPAIRED RIGHT OTBD FORE FLAP LEADING EDGE DAMAGE IN LOCATIONS WBL 820.750, 818.00 IAW SRM 57-53-01-2R-1. REPAIR 1, FIGURE 201 SHEETS 5, 6, 9, 10 IAW 250 F CORE SRM 51-70-02.
